# SDR VNAA2016110200003

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,869 hours, 25,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SUPPORT CORRODED FROM BS 349 TO 364. MAINTENANCE REPAIRED THE FLOOR SUPPORT AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT CONTINUES HEAVY MAINTENANCE CHECKS.
